# SDR UIEA2019071504760

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,318 hours, 22,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R PACK TEMP EICAS MSG DISPLAYED DURING DECENT, AROUND FL180 WENT AWAY, AND CAME BACK DURING LANDING.( PERFORMED R PACK CTL BITE IAW FIM 21-51 FT 803, COMPRESSOR SENSOR FAULT. WAS ABLE TO RESET AND R PACK OPS CK NORMAL.  )
